Free access
Issue
ESAIM: COCV
Volume 6, 2001
Page(s) 539 - 552
DOI http://dx.doi.org/10.1051/cocv:2001100
Published online 15 August 2002
  1. F. Alvarez, On the minimizing property of a second order dissipative system in Hilbert spaces. SIAM J. Control Optim. 38 (2000) 1102-1119. [CrossRef] [MathSciNet]
  2. H. Attouch and R. Cominetti, A dynamical approach to convex minimization coupling approximation with the steepest descent method. J. Differential Equations 128 (1996) 519-540. [CrossRef] [MathSciNet]
  3. H. Attouch and M.O. Czarnecki, Asymptotic control and stabilization of nonlinear oscillators with non-isolated equilibria. J. Differential Equations (to appear).
  4. H. Attouch, X. Goudou and P. Redont, A dynamical method for the global exploration of stationary points of a real-valued mapping: The heavy ball method. Communications in Contemporary Math. 2 (2000) 1-34.
  5. B. Aulbach, Approach to hyperbolic manifolds of stationary solutions. Springer-Verlag, Lecture Notes in Math. 1017 (1983) 56-66. [CrossRef]
  6. H. Brezis, Opérateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert. North-Holland, Amsterdam, Math. Studies 5 (1973).
  7. R.E. Bruck, Asymptotic convergence of nonlinear contraction semigroups in Hilbert space. J. Funct. Anal. 18 (1975) 15-26. [CrossRef] [MathSciNet]
  8. P. Brunovsky and P. Polacik, The Morse-Smale structure of a generic reaction-diffusion equation in higher space dimension. J. Differential Equations 135 (1997) 129-181. [CrossRef] [MathSciNet]
  9. C.V. Coffman, R.J. Duffin and D.H. Shaffer, The fundamental mode of vibration of a clamped annular plate is not of one sign, Constructive Approaches to Math. Models. Academic Press, New York-London-Toronto, Ont. (1979) 267-277.
  10. C.M. Dafermos and M. Slemrod, Asymptotic behavior of nonlinear contraction semigroups. J. Funct. Anal. 13 (1973) 97-106. [CrossRef]
  11. R. Dautray and J.-L. Lions, Analyse mathématique et calcul numérique, Vol. 8, Évolution : semi-groupe, variationnel. Masson, Paris (1988).
  12. H. Furuya, K. Miyashiba and N. Kenmochi, Asymptotic behavior of solutions to a class of nonlinear evolution equations. J. Differential Equations 62 (1986) 73-94. [CrossRef] [MathSciNet]
  13. J.M. Ghidaglia and R. Temam, Attractors for damped nonlinear hyperbolic equations. J. Math. Pures Appl. 66 (1987) 273-319. [MathSciNet]
  14. J. Hale and G. Raugel, Convergence in gradient-like systems with applications to PDE. Z. Angew. Math. Phys. 43 (1992) 63-124. [CrossRef] [MathSciNet]
  15. A. Haraux, Asymptotics for some nonlinear hyperbolic equations with a one-dimensional set of rest points. Bol. Soc. Brasil. Mat. 17 (1986) 51-65. [CrossRef] [MathSciNet]
  16. A. Haraux, Semilinear Hyperbolic Problems in Bounded Domains, Mathematical Reports 3(1). Harwood Academic Publishers, Gordon and Breach, London (1987).
  17. A. Haraux and M.A. Jendoubi, Convergence of bounded weak solutions of the wave equation with dissipation and analytic nonlinearity. Calc. Var. Partial Differential Equations 9 (1999) 95-124. [CrossRef] [MathSciNet]
  18. M.A. Jendoubi, Convergence of global and bounded solutions of the wave equation with linear dissipation and analytic nonlinearity. J. Differential Equations 144 (1998) 302-312. [CrossRef] [MathSciNet]
  19. Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings. Bull. Amer. Math. Soc. 73 (1967) 591-597. [CrossRef] [MathSciNet]
  20. A. Pazy, On the asymptotic behavior of semigroups of nonlinear contractions in Hilbert space. J. Funct. Anal. 27 (1978) 292-307. [CrossRef]
  21. L. Simon, Asymptotics for a class of non-linear evolution equations, with applications to geometric problems. Ann. Math. 118 (1983) 525-571. [CrossRef]
  22. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics. Springer-Verlag, New York, Appl. Math. Sci. 68 (1988).
  23. E. Zuazua, Stability and decay for a class of nonlinear hyperbolic problems. Asymptot. Anal. 1 (1988) 161-185.